Skip to content
My WebMD Sign In, Sign Up
Dental work
avatar
An_251937 posted:
I recently went to the dentist to get a permanent crown put in and prep another tooth for a temporary crown. The evening I got home from the dentist my mouth didn't feel right when the novicane wore off. When I woke up this morning, the side of my tongue that the work was done on is rough feeling like sandpaper, and sensitive. It is also brownish in color. It is just on the side though but it is very uncomfortable. I also have a grayish layer of skinish type material on the inner cheek where the work was done. Both are not excrutiating but very uncomfortable, does anyone have ideas as to what this could be?

Jon
Reply


Featuring Experts

For almost two decades, Dr. Zev Kaufman, has been known in the dental community as "the dentist's dentist." Graduating with honors and a...More

Helpful Tips

WebMD doesn't document EMG for diagnosing TMD
Why are WebMD's informational articles on TMD a couple of years old and don't even mention EMG? Even wikipedia calls it the most reliable ... More
Was this Helpful?
3 of 7 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Kaufman's website